| Model Number |
VLOCN008L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a bariatric sadi (single anastomosis duodeno-ileal bypass with sleeve gastrectomy) laparoscopic procedure, while closing a hiatal hernia, the suture detached from the metal crimp at the transition piece from the silk to handle on the reload during normal suturing motion.There was no tension applied at the time of detachment, and the suture simply fell out.Another suture was opened to resolve the issue and complete the case.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 correction: d9 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted one suture and one needle.The needle was returned attached to the leader.The leader was disengaged from the ferrule.The ferrule was returned attached to the suture.Upon microscopic inspection of the ferrule, normal crimp and swage marks were noted.It was reported that the suture detached from the metal crimp at the transition piece.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.